MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE 4.0IN; E-Z CLEAN BLADE 4.0 INCH

ETHICON ENDO-SURGERY, LLC. E-Z CLEAN BLADE 4.0IN; E-Z CLEAN BLADE 4.0 INCH
Model Number 0014A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/14/2023 b3: only event year known: 2023.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Forty electrodes were returned and 13 were sampled for analysis.Visual analysis of the returned sample revealed that the 0014a device (b) was received inside its sterile package.Upon visual inspection, it was noted that the label is for a 0014a e-z clean blade 4.0 inch; however, inside it has a 6.5-inch e-z clean blade.As part of our quality process, the manufacturing records of this lot number were reviewed, and the manufacturing standards were met prior to the release of this lot.This defect has been correlated to a manufacturing process.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through ethicon endo surgery¿s quality system.
 
Event or Problem Description
It was reported that not during a procedure that all the packing and labeling was correct but the incorrect device included.

Brand Name
E-Z CLEAN BLADE 4.0IN
Common Device Name
E-Z CLEAN BLADE 4.0 INCH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo PR 00969
Manufacturer (Section G)
ETHICON ENDO SURGERY INDEPENDENCIA
chihuahua
MX  
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key17125550
Report Number3005075853-2023-04108
Device Sequence Number7434446
Product Code GEI
UDI-Device Identifier10614559100158
UDI-Public10614559100158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number0014A
Device Catalogue Number0014A
Device Lot NumberREMJJQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown